Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Numbness in the arm and pain from the breast radiating to shoulder after breast implants. Sore and numb area around kidney

I have breast implants and my entire left arm is numb and extreme pain under the implant which radiates to my back shoulder . My lymph nodes under my left armpit are very sore as well. I feel it down my left side with pain weakness and numbness and even down to my entire feet for the last few days. I tried to stretch it out but around my kidney and side area it feels really sore and numb. Also have not been feeling well, feel very out of it cognitively speaking and depressed.
Asked On : Fri, 5 Apr 2013
Answers:  2 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi, you are stating that you are depressed, some of the symptoms could be due to psychological factors.
I to my patients with such symptoms prescribe alprazolam.5 mg at night, for 10 days, if you are not not comfertable you immediately consult your surgeon. Thank you.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Oncologist, Surgical Dr. Rohan Khandelwal's  Response
Dear Ma'am,

Sorry to hear about your problem. These problems can occur sometimes after surgery. Sometimes the body reacts to the silicone present in the implants. It is advisable that your consult your surgeon and have him evaluate the status of your implants.

Hoping for the best.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor